# SDR FDEA201012164702

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50675
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 780, RBL 38 TO RBL 40 FOUND CORROSION ON FLOORBEAM.  CORRODED FLOORBEAM AT STN 780, RBL 38 TO RBL 40.  R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
